MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jfmpc.jfmpc_330_17

Медицинская библиотека · Journal of family medicine and primary care · 2018

Hyperacute liver injury following intravenous fluconazole: A rare case of dose-independent hepatotoxicity.

Gayam Vijay, Khalid Mazin, Dahal Sumit, Garlapati Pavani, Gill Arshpal

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Fluconazole is a triazole antifungal medication used in the treatment of various fungal infections. It is available in both oral and parenteral formulations. Liver damage has been reported with fluconazole use, but most commonly it is benign elevated liver transaminases. Acute liver failure (ALF) in fluconazole use is rare, with cases being reported sporadically in literature and large cohorts describing incidence rates of acute liver injury ranging from 0.0 to 31.6/10,000 patients. We present a case of a 45-year-old African-American male with no history of liver disease who presented with superficial candidiasis and superimposed bacterial cellulitis. He was subsequently started on intravenous fluconazole and clindamycin. Shortly after he developed ALF and a drug-induced liver injury (DILI) was suspected. Fluconazole was stopped, and the clinical picture improved shortly afterward, leading to a diagnosis of fluconazole-induced ALF. Patient underwent laboratory and clinical evaluation to exclude competing etiologies of liver injury as well as a standardized assessment for causality and disease severity such as Roussel Uclaf Causality Assessment Method/Council for International Organizations of Medical Sciences score, which concluded a "Highly Probable" DILI, and a Naranjo score identifying adverse drug reaction (ADR) which concluded a "Definite ADR." Due to the severity of ALF and the routine use of fluconazole in clinical practice, clinicians should be aware that fluconazole can be a causative agent of ALF, even in low-risk populations.

Для цитирования: Gayam Vijay, Khalid Mazin, Dahal Sumit, Garlapati Pavani, Gill Arshpal. Hyperacute liver injury following intravenous fluconazole: A rare case of dose-independent hepatotoxicity.. Journal of family medicine and primary care. 2018. DOI: 10.4103/jfmpc.jfmpc_330_17.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.